# SDR AU001188

- Difficulty date: December 3, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Dhav DHC3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: S3250AND
- Condition: Broken
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR BRAKE LINE BROKEN. SUSPECT CAUSED BY PROPELLER WASH DEBRIS.
